Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 4 of 4 Posts

·
Registered
Joined
·
291 Posts
Discussion Starter · #1 ·
Why? Am I hungry and gaining weight 1 week off of Effexor? I'm still on 10mg. Pamelor at night. Its making me crazy. I just want to eat. I am walking at least a mile every other day.I am not depressed or anxious. Just wondered if anyone had this happen?Vamplady
 

·
Registered
Joined
·
2,243 Posts
I believe that Pamelor is an MAOI antidepressant if I'm not mistaken. I took Nardil (another MAOI) for several years and gained abou 25 lbs on it. I was hungry all the time. I normally weigh about 105 lbs so I hated that weight gain. I lost it all within a few months of getting off of it.
 

·
Registered
Joined
·
1,769 Posts
I gained weight like crazy on Pamelor..it's an older antidepressant, and the SSRI doesn't have the side effect, for instance Effexor. I took it over a year and didn't gain weight. I don't have a clue with Pamolor and Elavil does that.BTW..watch for heart palpatations on the Pamelor..bad side effects of it.
 

·
Registered
Joined
·
291 Posts
Discussion Starter · #4 ·
Thanks for the two replies. I have quit the Pamelor as well. I couldn't stop eating or sleeping however my appetite may be more emotional than anything.I am thinking of trying St. John's Wort or something like that. We shall see.Vamplady
 
1 - 4 of 4 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top